# SDR ASAA2023042843074

- Difficulty date: April 28, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 70,835 hours, 36,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Main Passenger C
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LH OVERWING AND AISLE EMERGENCY LIGHTS OUT. GROUNDED - YES. REMOVED REPLACED AND OPS CHECKED GOOD EMERGENCY LIGHT BATTERIES AT M1668 AND M1670 IAW B737-700 AMM 33-51-06-960-805.
